Doctor insights on:
Is this headache and nausea that I'm feeling while on Buspar (buspirone) going to be permanent while I'm on it?
Comment not ?: was having horrible GI upset, nausea, reflux while on Buspar (buspirone) 20/day x 1 month. Off Buspar (buspirone) and all GI issues are gone.
Probably side effect: Your comment is on target. Gastrointestinal side effects of Buspar (buspirone) including nausea have occurred in up to 11% of patients. Constipation, diarrhea and vomiting have also been reported. Consult prescriber regarding this side effect, discontinuation, and alternative if medication necessary. ...Read more
I take 45mg buspar, (buspirone) 5mg liquid zoloft. Just started Zoloft 3days ago. Had nausea/diahrea earlier. Is this a normal side effect of zoloft?
I had extreme nausea on a very low dose of Abilify (aripiprazole) & had to discontinue use? Would Buspar have a similar side effect? Also does it cause weight gain
Per my doc, stopped pristiq (desvenlafaxine) cold turkey and started 5mg of buspar, 2x per day to help with chronic nausea. Now dizzy to the point of extreme nausea. Is it the pristiq (desvenlafaxine) or Buspar causing this? Help!
See a Psychiatrist: See a psychiatrist.Get a more detailed answer ›
My doctor just switched me from buspar to 2mg of abilify, and the nausea I've gotten is ridiculous. Even after taking it at night, I'm still nauseous and dizzy. Is it safe to take zofran 8mg for this nausea, even though I'm taking Zoloft 100mg?
Would an allergic reaction to Buspar (buspirone) include headache, sore throat, nausea, fatigue, tenderness of skin, and itchy hives?
Not all are allergic: If you developed hives, itching, and sensitive skin following ingestion of Buspar (buspirone) then, that is certainly consistent with what one would expect from an allergic reaction to a medication. However, sore throat, nausea, fatigue, and headache would either be SIDE EFFECTS or unrelated. Consider a medical checkup for those symptoms. More information- www.healthtap.com/dr-saghafi ...Read more